About the Journal

The Journal of Ramanujan society of Mathematics and Mathematical Sciences is devoted to the publication of original research work of high quality in all areas of Mathematics and Mathematical Sciences and shall publish one volume of two numbers each year. Papers intended for publication in the Journal should be submitted in duplicate along with the electronic file (prepared in Page Maker / MS word Editor / Latex preferably) of the paper to the Editor in Chief or Editorial secretary in double space, with title, author(s) name(s), abstract and subject classification. Name(s) and address (es) of the author(s) should be given below the little of the paper, References should be numbered and listed in alphabetical order at the end of the article with serial number in the manuscript

Current Issue

Vol. 10 No. 01 (2022): Journal of Ramanujan Society of Mathematics and Mathematical Sciences
Published: 2023-06-08


View All Issues